# SDR FDEA201512154003

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 99,521 hours, 32,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AAA70469
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAC STATION 1119, FRAME BETWEEN LONGERON 47 & 48, SHEAR CLIP IS EXFOLIATED.  R & R SHEAR CLIP IAW DWG AAA7046.
